Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Ellachaston

MY BCP IS MAKING MY SKIN FREAK OUT! What should I do?

Recommended Posts

I started the Yasmin pill on the 26th of April in order to clear my hormonal acne which I only started to develop this year at the age of 22! But look at my poor skin it's only deteriorated, the full face image is when I took my first pill, the other couple of images is today while ending my second pack. I had blood tests and everything was perfect apart from low estrogens so I know it's hormonal. Should I continue to stick it out?! Or change to another pill? How long did it take you to clear your acne on the bcp? I'm losing faith! 

64B808BD-F34E-4FE7-852B-D3E08ADA162D.jpeg

3578D1D6-2053-4FBF-AD98-CF1BFA30D6B0.jpeg

11CAE206-62AE-448B-A7B7-BE3E4955E341.jpeg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×